# SDR SWIA200413440

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 27,100 hours, 35,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY RED LIGHT STRIP ON FLOOR INOP.  REPLACED FORWARD EMERGENCY LIGHT STRIP ON FLOOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
